Construction of Dual-Generalized Complex Fibonacci and Lucas Quaternions


Şentürk G. Y., Gürses N., Yüce S.

CARPATHIAN MATHEMATICAL PUBLICATIONS, vol.14, no.2, pp.406-418, 2022 (ESCI)

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.15330/cmp.14.2.406-418
  • Journal Name: CARPATHIAN MATHEMATICAL PUBLICATIONS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH, Directory of Open Access Journals
  • Page Numbers: pp.406-418
  • Yıldız Technical University Affiliated: Yes